Search Results1-7 of  7

  • MIKI Ikuya ID: 9000001751917

    Division of Diabetes, Digestive and Kidney Diseases, Department of Clinical Molecular Medicine, Kobe University Graduate School of Medicine (2006 from CiNii)

    Articles in CiNii:1

    • MDR1 Haplotype Frequencies in Japanese and Caucasian, and in Japanese Patients with Colorectal Cancer and Esophageal Cancer (2006)
  • MIKI Ikuya ID: 9000345289764

    Department of Gastroenterology, Hyogo Cancer Center (2016 from CiNii)

    Articles in CiNii:1

    • A case of pancreatic serous cystadenoma causing obstructive jaundice (2016)
  • Miki Ikuya ID: 9000006623774

    神戸大学大学院医学部 (2013 from CiNii)

    Articles in CiNii:5

    • Association of Disease Stage and Response with Survival Following FP+RT Chemoradiotherapy for Esophageal Squamous Cell Carcinoma in Japanese Patients (2008)
    • P-519 5FUを使用したがん化学療法における骨髄抑制、口内炎に対する取り組み(8.有害事象・副作用(基礎と臨床),"薬剤師がつくる薬物治療"-薬・薬・学の連携-) (2004)
    • 29-C1-14-4 食道がん化学放射線療法における病期、奏効と予後との相関(がん薬物療法,社会の期待に応える医療薬学を) (2007)
  • Miki Ikuya ID: 9000024264280

    Articles in CiNii:1

    • Replacement of cisplatin with nedaplatin in a definitive 5-fluorouracil/cisplatin-based chemoradiotherapy in Japanese patients with esophageal squamous cell carcinoma (2009)
  • Miki Ikuya ID: 9000243879979

    Department of Medical Pharmaceutics, Kobe Pharmaceutical University, Japan|Division of Gastroenterology, Department of Internal Medicine, Kobe University Graduate School of Medicine, Japan (2014 from CiNii)

    Articles in CiNii:1

    • Downregulation of CYP3A and P-Glycoprotein in the Secondary Inflammatory Response of Mice With Dextran Sulfate Sodium–Induced Colitis and Its Contribution to Cyclosporine A Blood Concentrations (2014)
  • Miki Ikuya ID: 9000258051013

    Department of Medical Pharmaceutics, Kobe Pharmaceutical University (2011 from CiNii)

    Articles in CiNii:1

    • Survey on Medical Professionals' Attitudes toward Performance of Inpatient Pharmacy Tasks by Pharmacists (2011)
  • Miki Ikuya ID: 9000351090618

    Articles in CiNii:1

    • Antipsychotics-Associated Serious Adverse Events in Children: An Analysis of the FAERS Database (2015)
Page Top